# SDR USAA2011060800012

- Difficulty date: May 17, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK ON SHEAR TIE AT BS 360 BETWEEN S14L TO S15L.  REPLACED SHEAR TIE AT BS 360 BETWEEN S14L TO S15L IAW B737 SRM 51-40-02 & BOEING DRAWING 60-48204-2.
